# SDR SWIA2025021328

- Difficulty date: January 28, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 20,256 hours, 14,854 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III SHEAR CLIP AT FRAME 88 STRINGER 27R-28R HAS CORROSION     (C-CHECK RO 2/11/2025)    REMOVED AND REPLACED CENTER FUSELAGE III SHEAR CLIP AT FR 88 STRG 27R-28R REF EMB 175 SRM 51-40-08.
